author = {T. Thanatipanonda},
title = {{Further Hopping with Toads and Frogs}},
language = {english},
abstract = {We prove some new results about the combinatorial game ``Toads and Frogs''. We give a finite number of recurrence relations for computing the values of all positions with exactly one $\Box$. We show that $\regT^{a}\Box\Box \regF^{a}$ is an infinitesimal for $a \geq 4$. At the end, we make five new conjectures and describe possible future work.},
journal = {The Electronic Journal of Combinatorics},
volume = {18(1)},
number = {P67},
pages = {1--12},
isbn_issn = {1077-8926},
year = {2011},
refereed = {yes},
length = {12}